Rational functions and real Schubert calculus

A. Eremenko, A. Gabrielov, M. Shapiro, A. Vainshtein

Research output: Contribution to journalArticlepeer-review


We single out some problems of Schubert calculus of subspaces of codimension 2 that have the property that all their solutions are real whenever the data are real. Our arguments explore the connection between subspaces of codimension 2 and rational functions of one variable.

Original languageEnglish
Pages (from-to)949-957
Number of pages9
JournalProceedings of the American Mathematical Society
Issue number4
StatePublished - Apr 2006

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Rational functions and real Schubert calculus'. Together they form a unique fingerprint.

Cite this